# SDR SWAA2022123078334

- Difficulty date: December 3, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD TRAILING EDGE AFT FLAP HAS AN AREA OF DELAMINATION ON INBD UPPER SIDE OF FLAP.   REMOVED AND REPLACED THE RT OTBD AFT FLAP ASSY IAW 27-51-22.
